MathSciNet Relay Station
MathSciNet bibliographic data
MR498484 (58 #16594a) 12A35 (12A50)
Lehmer, D. H.; Masley, J. M. Table of the cyclotomic class numbers $h\sp*(p)$ and their factors for $200<p<521$. Math. Comp. 32 (1978), no. 142, 577–582.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement